# SDR 2004UALA00160

- Difficulty date: February 23, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 45,283 hours, 13,204 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN DENTED AFT OF L2 DOOR.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED DOUBLER, TRIPLER AND FILLER REPAIR.
